# SDR ANCF2016052701

- Difficulty date: May 27, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 34,347 hours, 6,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE ODOR IN PASSENGER CABIN DURING LANDING AND ECAM MAG AIR PACK 2 OVERHEAT.  ACM NR 2 REMOVED IAW AMM 21-52-21, PN 983A0000-03, SN 0983A00ES000382.
